Volume 148, Issue 3 – November 1998

On Culler-Shalen seminorms and Dehn filling

Pages 737-801 by Steven Boyer, Xingru Zhang

Finite functions and the necessary use of large cardinals

Pages 803-893 by Harvey M. Friedman

Siegel measures

Pages 895-944 by William A. Veech

The polynomial $X^2+Y^4$ captures its primes

Pages 945-1040 by John Friedlander, Henryk Iwaniec

Asymptotic sieve for primes

Pages 1041-1065 by John Friedlander, Henryk Iwaniec

On the classification of unitary representations of reductive Lie groups

Pages 1067-1133 by Susana A. Salamanca-Riba, David A. Vogan, Jr.

Nonexistence of simple hyperbolic blow-up for the quasi-geostrophic equation

Pages 1135-1152 by Diego Cordoba

Counterexample to boundary regularity of a strongly speudoconvex CR submanifold: An addendum to the paper of Harvey-Lawson

Pages 1153-1154 by Hing Sun Luk, Stephen S.-T. Yau